# SDR V0XR20190624002

- Difficulty date: June 11, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 33,404 hours, 24,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 939-953
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE FASTENERS ON EXTERNAL SKIN AT F.S. 939 TO F.S. 953 STGR 20R-25R AND AT STGR 27 HAVE SIGNS OF CORROSION.  CLEANED, EVALUATED, AND REPAIRED AREAS WITH CORROSION AND REPLACED FASTENERS IAW BOMBARDIER REO 670-53-51-146 DATED 2019-06-15.
